# SDR DALA2015093005887

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Condition: Corroded
- Location: Te Flap Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE SHAFT FOR NR 5 FLAP DRIVE TRANSMISSION IS CORRODED.   REPLACED DRIVE SHAFT REF MM 27-51-34.
